Vulvus vaginosis

Please can anyone help me. My right labia has been swollen up and really painful for a couple of weeks and now I've noticed I have a white milky discharge too. I think it's thrush but never had my labia swell with thrush before? Should I ask the doctor for a swob taking for this? I had a canistan pill last week and it clearly hasn't gone so it might have spread and I need something stronger perhaps?

6 Replies

oldestnewest
  • You can buy a kit from ur chemist to swab urself which tells you if its thrush or vaginosis !

    Sounds like vaginosis to me tho as you can get swelling with it & discharge.

    If its vaginosis use the gels to rebalnce ur chemistry n gets rid of the vaginosis . Dont use any type of soap down there either ypu will b making matters worse..

    Use a feminine wash that rebalances . I use Lactacyd daily protective wash as it contains the right acidic levels for ur feminine area not just PH neutral which the others are so can still cause vaginosis.

    Hope that helps hun & your on the mend soon

    X

  • Hi thank you for your reply I went to doctor and she said it was severe thrush and given me oral capsule. I'm not convinced though I had BV in Dec and think it's back. I have no itching at all. Good idea with the test u can buy yourself gonna get one. Where do u buy your Lactacyd daily protective wash from? Which gels rebalance vaginosis please? X x

  • Well glad u went the doctors but just cos u hav thrush dosnt mean u cant have BV too.

    I get the wash from boots & the BV gel as well its called Balance Activ BV the gel or pessaries r very good !!

    Well woth the investment!!

    Good luck & keep me posted xxx

  • Hi thank you for your reply I didn't know u can have thrush and bv at same time. I've got a swollen fallopian tube and lots of fluid round ovary so didn't know if it was anything to do with that too? Thank u for the name of products ill def invest.

    I'll keep u posted.

    X x x

  • All thos gynea problems can indicate hormonal problems which can effect ur body chemistry which can cause thrush & BV because ur acidity levels change & let the bad bacteria flourish !!!

    I have major gynea issues & when i had the mirena coil ftted that changed my hormone levels n changed my body chemistry triggering BV that left me rushed into hospital 3 times .

    Read up

    Arm urself with info so u can help control or bodies issues as & when they occurr ... its the best way to gain some kind of control & quality of life

    Xxx

  • Thank you for your reply. I used the test yesterday to check for thrush or bv the Canestan one. It stayed the same colour showing just thrush thank goodness. I've never had my hormones checked is that through a blood test? That's really strange i was rushed in 3 times from Dec to Feb. Did they give u a cause of metronidazole antibiotics? They did with me and took swobs but was still in agony when they discharged me. Found out I have lots of gyno prob too. Swollen tube blocked, endo stuck to fallopian tube and stomach, fibroids in uterus and plaque of endo. Did the mirena coil help with pain?

You may also like...